# SDR MWEA020329

- Difficulty date: May 15, 2002
- Submitted: May 17, 2002
- Operation: Air carrier
- Aircraft: N204ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47680
- Aircraft time: 65,983 hours, 38,963 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 801801
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION RIGHT GEAR UNSAFE LIGHT (RED) STAYED ON WITH GEAR HANDLE UP.  REMOVED AND REPLACED RIGHT MAIN LANDING GEAR UP LIMIT PROX SENSOR IAW MM 32-60-1.  ALSO CHECKED WIRING IN RIGHT WHEEL WELL FOR GENERAL CONDITION AND SECURITY.  NO DISCREPANCIES NOTED.  OPS CHECKED GOOD.
